On non-abelian Stark-type conjectures  [ Quelques conjectures non abéliennes de type Stark ]
Annales de l'Institut Fourier, Tome 61 (2011) no. 6, p. 2577-2608
Nous présentons des généralisations non abéliennes de la conjecture de Brumer, de la conjecture de Brumer-Stark et de la propriété forte de Brumer-Stark, qui sont associées à une CM-extension galoisienne de corps de nombres. De plus, nous étudions les liens avec la conjecture équivariante sur les nombres de Tamagawa, la conjecture forte de Stark et la généralisation non abélienne d’une conjecture de Rubin due à D. Burns.
We introduce non-abelian generalizations of Brumer’s conjecture, the Brumer-Stark conjecture and the strong Brumer-Stark property attached to a Galois CM-extension of number fields. Moreover, we discuss how they are related to the equivariant Tamagawa number conjecture, the strong Stark conjecture and a non-abelian generalization of Rubin’s conjecture due to D. Burns.
DOI : https://doi.org/10.5802/aif.2683
Classification:  11R42,  11R29
Mots clés: conjectures de Stark, valeurs des fonctions L, groupes de classe
@article{AIF_2011__61_6_2577_0,
     author = {Nickel, Andreas},
     title = {On non-abelian Stark-type conjectures},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {6},
     year = {2011},
     pages = {2577-2608},
     doi = {10.5802/aif.2683},
     mrnumber = {2976321},
     zbl = {1246.11176},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_6_2577_0}
}
Nickel, Andreas. On non-abelian Stark-type conjectures. Annales de l'Institut Fourier, Tome 61 (2011) no. 6, pp. 2577-2608. doi : 10.5802/aif.2683. http://www.numdam.org/item/AIF_2011__61_6_2577_0/

[1] Barsky, Daniel Fonctions zeta p-adiques d’une classe de rayon des corps de nombres totalement réels, Groupe d’Etude d’Analyse Ultramétrique (5e année: 1977/78), Secrétariat Math., Paris (1978), pp. Exp. No. 16, 23 | Numdam | MR 525346 | Zbl 0406.12008

[2] Burns, D. Equivariant Tamagawa numbers and Galois module theory. I, Compositio Math., Tome 129 (2001) no. 2, pp. 203-237 | Article | MR 1863302 | Zbl 1014.11070

[3] Burns, D. On refined Stark conjectures in the non-abelian case, Math. Res. Lett., Tome 15 (2008) no. 5, pp. 841-856 | MR 2443986 | Zbl 1184.11049

[4] Burns, D. On main conjectures in non-commutative Iwasawa theory and related conjectures (2010) (http://www.mth.kcl.ac.uk/staff/dj_burns/newdbpublist.html)

[5] Burns, D. On derivatives of Artin L-series, Invent. Math. (to appear) (http://www.mth.kcl.ac.uk/staff/dj_burns/newdbpublist.html) | MR 2845620

[6] Burns, D.; Flach, M. Tamagawa numbers for motives with (non-commutative) coefficients, Doc. Math., Tome 6 (2001), p. 501-570 (electronic) | MR 1884523 | Zbl 1052.11077

[7] Burns, D.; Johnston, H. A non-abelian Stickelberger Theorem, Compositio Math., Tome 147 (2011), pp. 35-55 | Article | MR 2771125 | Zbl pre05854928

[8] Cassou-Noguès, Pierrette Valeurs aux entiers négatifs des fonctions zêta et fonctions zêta p-adiques, Invent. Math., Tome 51 (1979) no. 1, pp. 29-59 | Article | MR 524276 | Zbl 0408.12015

[9] Chinburg, T. On the Galois structure of algebraic integers and S-units, Invent. Math., Tome 74 (1983) no. 3, pp. 321-349 | Article | MR 724009 | Zbl 0564.12016

[10] Chinburg, T. Exact sequences and Galois module structure, Ann. of Math. (2), Tome 121 (1985) no. 2, pp. 351-376 | Article | MR 786352 | Zbl 0567.12010

[11] Curtis, Charles W.; Reiner, Irving Methods of representation theory. Vol. I, John Wiley & Sons Inc., New York (1981) (With applications to finite groups and orders, Pure and Applied Mathematics, A Wiley-Interscience Publication) | MR 632548 | Zbl 0616.20001

[12] Curtis, Charles W.; Reiner, Irving Methods of representation theory. Vol. II, John Wiley & Sons Inc., New York, Pure and Applied Mathematics (New York) (1987) (With applications to finite groups and orders, A Wiley-Interscience Publication) | MR 892316 | Zbl 0616.20001

[13] Deligne, Pierre; Ribet, Kenneth A. Values of abelian L-functions at negative integers over totally real fields, Invent. Math., Tome 59 (1980) no. 3, pp. 227-286 | Article | MR 579702 | Zbl 0434.12009

[14] Greither, C.; Burns, D.; Popescu, C.; Sands, J.; Solomon, D. Arithmetic annihilators and Stark-type conjectures, Stark’s Conjectures: Recent work and new directions, Papers from the international conference on Stark’s Conjectures and related topics, Johns Hopkins University, Baltimore, August 5-9, 2002 (Contemporary Math.) Tome 358 (2004), pp. 55-78 | MR 2088712 | Zbl 1072.11083

[15] Greither, C. Determining Fitting ideals of minus class groups via the equivariant Tamagawa number conjecture, Compositio Math., Tome 143 (2007) no. 6, pp. 1399-1426 | Article | MR 2371374 | Zbl 1135.11059

[16] Greither, C.; Kurihara, Masato Stickelberger elements, Fitting ideals of class groups of CM-fields, and dualisation, Math. Z., Tome 260 (2008) no. 4, pp. 905-930 | Article | MR 2443336 | Zbl 1159.11042

[17] Greither, C.; Roblot, Xavier-François; Tangedal, Brett A. The Brumer-Stark conjecture in some families of extensions of specified degree, Math. Comp., Tome 73 (2004) no. 245, p. 297-315 (electronic) | Article | MR 2034123 | Zbl 1094.11043

[18] Gruenberg, K. W.; Ritter, J.; Weiss, A. A local approach to Chinburg’s root number conjecture, Proc. London Math. Soc. (3), Tome 79 (1999) no. 1, pp. 47-80 | Article | MR 1687551 | Zbl 1041.11075

[19] Nickel, A. Non-commutative Fitting invariants and annihilation of class groups, J. Algebra, Tome 323 (2010) no. 10, pp. 2756-2778 | Article | MR 2609173 | Zbl 1222.11132 | Zbl pre05718179

[20] Nickel, A. On the Equivariant Tamagawa Number Conjecture in tame CM-extensions, Math. Z. (2010) (DOI 10.1007/s00209-009-0658-9) | MR 2805422 | Zbl 1222.11133 | Zbl pre05909104

[21] Nickel, A. On the Equivariant Tamagawa Number Conjecture in tame CM-extensions, II, Compositio Math. (to appear) (http://www.mathematik.uni-regensburg.de/Nickel/english.html) | MR 2822866 | Zbl 1276.11174

[22] Parker, A. Equivariant Tamagawa Numbers and non-commutative Fitting invariants, King’s College London (2007) (Ph. D. Thesis)

[23] Ritter, J.; Weiss, A. A Tate sequence for global units, Compositio Math., Tome 102 (1996) no. 2, pp. 147-178 | Numdam | MR 1394524 | Zbl 0948.11041

[24] Ritter, J.; Weiss, A. On the ’main conjecture’ of equivariant Iwasawa theory, preprint (2010) (arXiv:1004.2578v2) | MR 2813337 | Zbl 1228.11165

[25] Rubin, Karl A Stark conjecture “over Z” for abelian L-functions with multiple zeros, Ann. Inst. Fourier (Grenoble), Tome 46 (1996) no. 1, pp. 33-62 | Article | Numdam | MR 1385509 | Zbl 0834.11044

[26] Swan, R. G. Algebraic K-theory, Springer-Verlag, Berlin, Lecture Notes in Mathematics, No. 76 (1968) | MR 245634 | Zbl 0193.34601

[27] Tate, J. The cohomology groups of tori in finite Galois extensions of number fields, Nagoya Math. J., Tome 27 (1966), pp. 709-719 | MR 207680 | Zbl 0146.06501

[28] Tate, J. Les conjectures de Stark sur les fonctions L d’Artin en s=0, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 47 (1984) (Lecture notes edited by Dominique Bernardi and Norbert Schappacher) | MR 782485 | Zbl 0545.12009

[29] Weiss, A. Multiplicative Galois module structure, American Mathematical Society, Providence, RI, Fields Institute Monographs, Tome 5 (1996) | MR 1386895 | Zbl 0856.11050